# SDR SWIA202163348

- Difficulty date: November 9, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD HINGE ARMS HAVE CORRODED HARDWARE REQUIRING REPLACEMENT   (C CHECK RO 12/28/2021)   INSTALLED NEW BOLT AND NUTS ON LH OUTBOARD FLAP HINGE ARM AT W.S. 178.00 IAW CRJ 200 AMM 57-53-02-400-804
